Functional canonical analysis for square integrable stochastic processes

He, Guozhong, Müller, Hans-Georg, Wang, Jane-Ling . Journal of Multivariate Analysis 2003. 85 (1) :54-77

Locate this article in:

Bibtex

@article{CIS-185893,
  Author = {He, Guozhong and Müller, Hans-Georg and Wang, Jane-Ling},
  Title = {Functional canonical analysis for square integrable stochastic processes},
  Journal = {Journal of Multivariate Analysis},
  Volume = {85},
  Number = {1},
  Year = {2003},
  Pages = {54--77},
  Keywords = {Canonical correlation, Nonparametric regression, Measures of association, Covariance operator, Canonical decomposition, second-order processes, Inverse problem, functional data analysis, Hilbert-Schmidt operator}
}

Similar articles